Jump to content



Photo

Tapering


  • Please log in to reply
65 replies to this topic

#61 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 5,339 posts
  • LocationKent, UK

Posted 09 September 2020 - 05:34 PM

Thank you for your kind words...

 

I am currently taking Celexa/Citalopram 30mg - I have been on this for 14 years, expect for a year where the "genius" mental health tried me on 5 different drugs.

 

I cannot lie to you, I have never had seizures before I took Cymbalta, and these have not stopped, having had 2 on Sunday - but this was a particularly stressful day. 

 

How awful your situation is over there... but are supplements such as vitamins and animos still classified as drugs? 

 

Please feel free to ask about the plan - I will be happy to help with any questions you have.

 

God Bless


#62 worthy

worthy

    Member

  • Members
  • PipPip
  • 24 posts

Posted 13 September 2020 - 04:47 AM

Hi. Are you any better.

#63 worthy

worthy

    Member

  • Members
  • PipPip
  • 24 posts

Posted 13 September 2020 - 05:14 AM

Glad you are feeling better and hopefully no more seizures. I am a little anxious about your tapering plan for the zyorexa and mirtazapine as it does seem very rapid and way quicker than is suggested. If you think it’s safe I will be happy to do as you suggest. From what I read the normal taper is no more than 10% per month for any antidepressants or antipsychotic but what you are suggesting is a lot higher. I presume you have way more experience than me.

#64 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 5,339 posts
  • LocationKent, UK

Posted 13 September 2020 - 05:24 PM

Hi Worthy,

 

The percent really depends on the amount at which you are starting with, but we have plenty in reserve and this is why we are doing one at a time. 

 

The 10% taper is difficult to understand as some mean that to be 100, 90, 80, 70 etc, whereas the 10% should be recalculated from the present dose, thus being 100, 90, 81, 73, 64 - which becomes more as it should be, so we use that means, but not adding in quite so much confusion!

 

Your body will soon tell you if there is anything wrong, which is why we are leaving breaks and time to become stable so we start each drug from a point of stability (hopefully!). But please feel free to ask any questions or raise any concerns.

 

IUN


#65 worthy

worthy

    Member

  • Members
  • PipPip
  • 24 posts

Posted 22 September 2020 - 01:44 PM

Hi there. Are you feeling any better. If so can I ask you a few questions

#66 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 5,339 posts
  • LocationKent, UK

Posted 22 September 2020 - 06:41 PM

Sure... I am a bit late doing my rounds here today as quite busy with work, but stress levels are much better - thanks for asking.

 

So, by all means, ask away and I will be happy to help wherever I can.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users